Yıl 2018, Cilt , Sayı 25, Sayfalar 16 - 28 2018-10-06

Generalized Topological Notions by Operators

Ismail Ibedou [1]

2 3

In this paper, it is introduced the notion of r-fuzzy β-Ti , i = 0, 1, 2 separation axioms related to a fuzzy operator β on the initial set X which is a generalization of previous fuzzy separation axioms. An r-fuzzy α-connectedness related to a fuzzy operator α on the set X is introduced which is a generalization of many types of r-fuzzy connectedness. An r-fuzzy α-compactness related to a fuzzy operator α on the set X is introduced which is a generalization of many types of fuzzy compactness. 

Fuzzy operators, fuzzy separation axioms, fuzzy compactness, fuzzy connectedness
  • [1] S. E. Abbas, Fuzzy super irresolute functions, IJMMS 42 (2003) 2689 - 2700.
  • [2] S. E. Abbas, Fuzzy S P-irresolute functions, Chaos, Solitons and Fractals 21 (2004) 1075 - 1085.
  • [3] S. E. Abbas, Fuzzy S -irresolute mappings, Appl. Math. Comp. 155(2) (2004) 329 - 343.
  • [4] S. E. Abbas and I. Ibedou, Fuzzy (α, β, θ, δ, I)-continuous functions, J. of Fuzzy Mathematics 25(3) (2017) 691–702.
  • [5] F. Bayoumi and I. Ibedou, Ti-spaces, I, The Journal of the Egyptian Mathematical Society 10(2) (2002) 179 - 199.
  • [6] Ismail Ibedou, Graded fuzzy topological spaces, Journal of Cogent Mathematics 3 (2016) 1 - 13.
  • [7] Y. C. Kim and Y. S. Kim, Connectedness in smooth fuzzy topological spaces, Far East J. Math. Sci. 5(3) (2002) 165 - 180.
  • [8] Y. C. Kim, A. A. Ramadan and S. E. Abbas, Weaker forms of continuity on Sˇostak’s fuzzy topology, Indian J. of Pure and Applied Math. 34(2) (2003) 311 - 333.
  • [9] Y. C. Kim, A. A. Ramadan and S. E. Abbas, Some good dilutions of compactness in Sˇostak’s fuzzy topology, J. of Fuzzy Mathematics 11(4) (2003) 933–944.
  • [10] Y. C. Kim, A. A. Ramadan and S. E. Abbas, Strongly connectedness in L-fuzzy topological spaces, J. of Fuzzy Mathematics 12(2) (2004) 479 - 491.
  • [11] Y. C. Kim and S. E. Abbas, On several types of r-fuzzy compactness, J. of Fuzzy Mathematics 12(4) (2004) 827–844.
  • [12] A. A. Ramadan, S. E. Abbas and Y. C. Kim, Fuzzy irresolute mappings in smooth fuzzy topological spaces, J. of Fuzzy Mathematics 9(4) (2001) 865-977.
  • [13] A. A. Ramadan, Y. C. Kim and M. K. El-Gayyar, Smooth ideals, J. of Korean Institute of intelligent systems 12(1) (2002) 90 - 95.
  • 14] A. P. Sˇostak, On a fuzzy topological structure, Suppl Rend. Circ. Math. Palermo Ser. II 11 (1985) 89 - 103.
Birincil Dil en
Konular
Dergi Bölümü Araştırma Makalesi
Yazarlar

Yazar: Ismail Ibedou (Sorumlu Yazar)

Bibtex @araştırma makalesi { jnt468072, journal = {Journal of New Theory}, issn = {}, eissn = {2149-1402}, address = {Gaziosmanpaşa Üniversitesi}, year = {2018}, volume = {}, pages = {16 - 28}, doi = {}, title = {Generalized Topological Notions by Operators}, key = {cite}, author = {Ibedou, Ismail} }
APA Ibedou, I . (2018). Generalized Topological Notions by Operators. Journal of New Theory, (25), 16-28. Retrieved from http://dergipark.gov.tr/jnt/issue/39585/468072
MLA Ibedou, I . "Generalized Topological Notions by Operators". Journal of New Theory (2018): 16-28 <http://dergipark.gov.tr/jnt/issue/39585/468072>
Chicago Ibedou, I . "Generalized Topological Notions by Operators". Journal of New Theory (2018): 16-28
RIS TY - JOUR T1 - Generalized Topological Notions by Operators AU - Ismail Ibedou Y1 - 2018 PY - 2018 N1 - DO - T2 - Journal of New Theory JF - Journal JO - JOR SP - 16 EP - 28 VL - IS - 25 SN - -2149-1402 M3 - UR - Y2 - 2018 ER -
EndNote %0 Journal of New Theory Generalized Topological Notions by Operators %A Ismail Ibedou %T Generalized Topological Notions by Operators %D 2018 %J Journal of New Theory %P -2149-1402 %V %N 25 %R %U
ISNAD Ibedou, Ismail . "Generalized Topological Notions by Operators". Journal of New Theory / 25 (Ekim 2018): 16-28.